# SDR DALA13044183760

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BAY BAFFLE RIPPED BETWEEN BS 500F -500G AT STRINGER 26R. MX INSTALLED DOUBLER FILLER AND BAFFLE PLATE IAW SRM 51-40-02 AND DWG 143A7505.
